How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I am afraid to talk to anyone about this, and I have

Customer Question

I am afraid to talk to anyone about this, and I have researched online and found nothing... My diagnosis is CPTSD with OCD tendencies. The major change in my life is sobriety. I am in a program of recovery and celebrate a year this month. I'm dealing with sounds in my head which repeat and repeat almost like a choir speaking in unison - like a opera recitative. The thoughts are mine, not external voices. The sound is whatever I'm writing or thinking, but again, in my mind it sounds like multiple voices speaking in unison to a cadence.
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

Hello and thank you for your question. Because you know that this issue is not an auditory hallucination suggests that it is a part of your OCD. The fact that they sound like a "choir" or appear like sounds is irrelevant as you have established that it is originating from inside your head and is intrusive which fits the definition of OCD. OCD tends to wax and wane meaning there are periods where you have no symptoms to periods of intense symptoms, which is probably occurring now. I would recommend that you let your psychiatrist know what is going on and how you are positive that these symptoms are not auditory hallucinations and your medication will be adjusted appropriately to lessen these recurrent and intrusive thoughts.

Related Mental Health Questions